Alert archive / Montana / High Wind Warnings in 2016

High Wind Warning 4, NWS Glasgow, MT

February 18, 20168 counties in Montana

NWS Glasgow, MT issued this high wind warning at Feb 18, 2016, 6:07 PM MST for 8 counties in Montana. It took effect at Feb 18, 2016, 9:00 PM MST. It was in force for 21 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 18, 2016, 6:07 PM MST (01:07 UTC)
In effect from
Feb 18, 2016, 9:00 PM MST
Expired
Feb 19, 2016, 6:12 PM MST
In force
21 hr
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 95 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 9:30 PM MSTNON-TSTM WND GST 6110 Ene Zortman, MTREPORTED AT THE MALTA 35S MDT SITE. SUSTAINED WINDS OVER 40 MPH STARTED AT 820 PM.
Feb 18, 9:30 PM MSTNON-TSTM WND GST 6210 Nne Phillips, MTSUSTAINED WINDS OVER 40 MPH STARTED AT 9 PM. EVENT IS ONGOING.
Feb 19, 10:35 AM MSTNON-TSTM WND GST 592 W Jordan, MTPEAK WIND GUST AT THE JORDAN AIRPORT.
Feb 19, 12:08 PM MSTNON-TSTM WND GST 596 Ese Devils Crk Recr A, MTSOUTH SAWMILL CREEK RAWS SITE.
Feb 19, 12:26 PM MSTNON-TSTM WND GST 6012 Wsw Nohly, MTPEAK WIND GUST AT THE SIOUX PASS DOT SITE.
Feb 19, 12:36 PM MSTNON-TSTM WND GST 6128 Nnw Terry, MTINCLUDING SUSTAINED WINDS OF 40 MPH OR MORE OVER THE LAST 3 HOURS.
Feb 19, 12:55 PM MSTNON-TSTM WND GST 60Sidney, MTSIDNEY AIRPORT
Feb 19, 1:33 PM MSTNON-TSTM WND GST 623 Ne Hodges, MTPEAK WIND GUST AT BEAVER HILL DOT SITE. EARLIER WIND GUST OF 60 MPH RECORDED AT 1202 PM.
Feb 19, 1:35 PM MSTNON-TSTM WND GST 585 Wnw Glendive, MTPEAK WIND GUST AT THE GLENDIVE AIRPORT.
Feb 19, 1:44 PM MSTNON-TSTM WND GST 6330 Sw Glasgow, MTKING COULEE RAWS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2016-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2016-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1737 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

542 
WWUS75 KGGW 190107
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
607 PM MST THU FEB 18 2016

MTZ022>027-200115-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-160220T0200Z/
/O.NEW.KGGW.HW.W.0004.160219T0400Z-160220T0200Z/
GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...JORDAN...CIRCLE...SIDNEY...FAIRVIEW...
GLENDIVE...RICHEY...TERRY...WIBAUX
607 PM MST THU FEB 18 2016

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST FRIDAY. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...6 PM THIS EVENING THROUGH 7 PM FRIDAY EVENING.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ019-190400-
/O.EXP.KGGW.FG.Y.0004.000000T0000Z-160219T0100Z/
/O.NEW.KGGW.FG.Y.0005.160219T0107Z-160219T0400Z/
SHERIDAN-
INCLUDING THE CITIES OF...PLENTYWOOD...MEDICINE LAKE
607 PM MST THU FEB 18 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MST THIS EVENING. 

* TIMING...THROUGH 6 PM THIS EVENING.

* VISIBILITY...LESS THAN A QUARTER MILE AT TIMES...MAINLY IN
  EASTERN PORTIONS OF THE COUNTY.  

* IMPACTS...HAZARDOUS DRIVING CONDITIONS ARE EXPECTED DUE TO 
  REDUCED VISIBILITIES AND THE FORMATION OF BLACK ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR LOW BEAMS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

MTZ021-060-192200-
/O.CON.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/
PETROLEUM-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...ZORTMAN
607 PM MST THU FEB 18 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...THROUGH 3 PM FRIDAY AFTERNOON.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
4 follow-up statements
340 
WWUS75 KGGW 190554
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
1054 PM MST THU FEB 18 2016

MTZ016-017-191400-
/O.EXA.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER
1054 PM MST THU FEB 18 2016

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MST FRIDAY. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. THIS IS
  MAINLY FOR AREAS SOUTH OF US HIGHWAY 2.  

* TIMING...11 PM THIS EVENING THROUGH 7 PM FRIDAY EVENING.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ021-060-191400-
/O.CON.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/
PETROLEUM-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...ZORTMAN
1054 PM MST THU FEB 18 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST FRIDAY. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...THROUGH 3 PM FRIDAY AFTERNOON.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ022>027-191400-
/O.CON.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/
GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...JORDAN...CIRCLE...SIDNEY...FAIRVIEW...
GLENDIVE...RICHEY...TERRY...WIBAUX
1054 PM MST THU FEB 18 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST FRIDAY. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH.

* TIMING...6 PM THIS EVENING THROUGH 7 PM FRIDAY EVENING.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

HTTP://WEATHER.GOV/GLASGOW
138 
WWUS75 KGGW 191025
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
325 AM MST FRI FEB 19 2016

MTZ021-060-192200-
/O.CON.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/
PETROLEUM-SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...WINNETT...ZORTMAN
325 AM MST FRI FEB 19 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

* WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...THROUGH 3 PM THIS AFTERNOON.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ016-017-022>027-192200-
/O.CON.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...MALTA...GLASGOW...SIDNEY...GLENDIVE...
WIBAUX
325 AM MST FRI FEB 19 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH.

* TIMING...THROUGH 7 PM THIS EVENING.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
683 
WWUS75 KGGW 192151
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
251 PM MST FRI FEB 19 2016

...STRONGEST WINDS NOW DIMINISHING FROM WEST TO EAST...

MTZ021-060-192300-
/O.CAN.KGGW.HW.W.0003.000000T0000Z-160219T2200Z/
PETROLEUM-SOUTHWEST PHILLIPS-
251 PM MST FRI FEB 19 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING.

CONDITIONS WHICH EARLIER SUSTAINED THE STRONGEST WINDS OVER
CENTRAL MONTANA HAVE NOW ALLOWED WIND SPEEDS TO DIMINISH BELOW
WARNING CRITERIA. GUSTS UP TO 35 MPH WILL STILL BE POSSIBLE TODAY.

$$

MTZ016-017-022>027-200200-
/O.CON.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...MALTA...GLASGOW...SIDNEY...GLENDIVE...
WIBAUX
251 PM MST FRI FEB 19 2016

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS IN EXCESS OF 60 MPH.

* TIMING...THROUGH 7 PM THIS EVENING.

* IMPACTS...LOOSE ITEMS SUCH AS TRASH CANS CAN BE EASILY MOVED. 
  TRAVEL MAY BE HAZARDOUS FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
770 
WWUS75 KGGW 200112
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
612 PM MST FRI FEB 19 2016


MTZ016-017-022>027-200215-
/O.CAN.KGGW.HW.W.0004.000000T0000Z-160220T0200Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
612 PM MST FRI FEB 19 2016

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH
WIND WARNING.

WINDS HAVE DECREASED AND THEREFORE THE HIGH WIND WARNING IS NO
LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Feb 18, 4:52 PM MST, 1 hour 15 minutes earlier.

Area forecast discussion, Feb 18, 4:52 PM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
452 PM MST THU FEB 18 2016

.UPDATED AVIATION DISCUSSION BELOW...

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY...
A DISORGANIZED UPPER TROUGH IS CURRENTLY MAKING ITS WAY THROUGH
THE NORTHERN ROCKIES. THE RESULTING LEE SIDE TROUGH WILL CONTINUE
TO DEEPEN...RESULTING IN A TIGHTENING PRESSURE GRADIENT AND
FINALLY A PAIR OF CLIPPER SYSTEMS...ONE TO OUR NORTH AND ONE TO
OUR SOUTH. THESE CLIPPERS WILL BRING INCREASING WINDS
TONIGHT...AND SUBSEQUENT MIXING ESPECIALLY OVER HIGHER RIDGES AND
HILLTOPS. THE HIGH WIND WARNING CURRENTLY IN EFFECT FOR AREAS
SOUTH OF THE MISSOURI RIVER...AND THE LITTLE ROCKIES LOOKS ON
TRACK FOR NOW. PRECIPITATION WILL ALSO OCCUR WITH THE UPPER TROUGH
TONIGHT...BUT WARM TEMPERATURES DUE TO BREEZY CONDITIONS WILL KEEP
THE PRECIP TYPE ALL RAIN. HOWEVER...SAID PRECIPITATION COULD
PROVIDE A MECHANISM FOR STRONGER WINDS ALOFT TO SURFACE...SOMETHING
THAT WILL NEED TO BE WATCHED.

FRIDAY MORNING WINDS WILL CONTINUE TO STRENGTHEN...FINALLY PEAKING
OUT IN THE EARLY AFTERNOON. ANY LINGERING POTENTIAL FOR LIGHT RAIN
WILL LIE NORTH OF THE MISSOURI RIVER...NEAR THE NORTH DAKOTA
BORDER. SOME PARTIAL CLEARING WILL TAKE PLACE ACROSS THE SOUTH
DURING THE AFTERNOON ON THE HEELS OF THE NOW EXITING SYSTEM.

FRIDAY NIGHT AND SATURDAY ANOTHER DISTURBANCE WILL PUSH IN FROM
THE WEST...SPINNING UP ANOTHER CLIPPER SYSTEM. PRECIPITATION
ASSOCIATED WITH THIS SYSTEM WILL BE MIXED...INCLUDING FREEZING
RAIN...FRIDAY NIGHT AND SATURDAY MORNING THANKS TO COLDER SURFACE
TEMPS. SATURDAY WILL AGAIN BE BREEZY THANKS TO THE PASSING
CLIPPER...BUT WIND SPEEDS WILL BE LOWER THAN ON FRIDAY. GILCHRIST

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...

THE EXTENDED FORECAST PERIOD BEGINS WITH LINGERING SHORT WAVE
IMPULSES AND DISTURBANCES RIDING THROUGH AN OTHERWISE NW FLOW
ALOFT. MODELS IN FAIRLY GOOD AGREEMENT IN PUSHING THROUGH A COLD
FRONT AND ITS ASSOCIATED LIGHT RAIN AND SNOW SHOWERS. THERE ALSO
IS THE OFF CHANCE FOR SOME FREEZING RAIN OR SLEET MIXING IN THERE
TOO COME SATURDAY EVENING FOR THE NE CORNER OF THE STATE.

AFTERWARDS...OTHER THAN A SMALL CHANCE OF PRECIP FOR PETROLEUM
COUNTY MONDAY MORNING...THE REMAINDER OF THE EXTENDED FORECAST
CALLS FOR DRY NW FLOW ALOFT WITH LOWS IN THE 20S AND HIGHS IN THE
30S AND 40S. LOOKS TO BE RELATIVELY QUIET WEATHER WEEK. BMICKELSON

PREVIOUS LONG TERM DISCUSSION...SYNOPTIC SETUP... LONG RANGE
BEGINS WITH A LARGE ARCTIC AIR MASS OVER THE HUDSON BAY AND AN
LARGE RIDGE OVER ALASKA AND WESTERN CANADA. NORTHEAST MONTANA
BEGINS BETWEEN THESE TWO LARGE FEATURES UNDER NORTHWEST TO ZONAL
FLOW WITH A LOCAL MESO TROUGH. FARTHER WEST... A SECOND LARGE
TROUGH RESIDES OVER THE GULF OF ALASKA.

SATURDAY NIGHT...
MESO-TROUGH WILL IMPACT THE CWA BRINGING AN INCREASED CHANCE FOR
POPS AND SLIGHT DECREASE IN TEMPERATURES. RIGHT NOW PRECIPITATION
LOOKS MIXED WITH RAIN TO SNOW BUT RATHER LIGHT DUE TO A LIMITED
MOISTURE FEED.

SUNDAY ONWARD...CANADIAN RIDGE WILL ARRIVE AND THEN PARTIALLY
WASH OUT. CONDITIONS BECOME CLOSER TO A DRY CLIMATOLOGY DURING
THIS TIME WITH SUBSTANTIAL SWINGS FROM ONE MODEL TO THE NEXT
BEYOND MONDAY... LOWERING CONFIDENCE. HOWEVER GFS AND EC ARE
HINTING AT A LARGE SYNOPTIC RIDGE DEVELOPING OVER THE WESTERN
CONUS AND CANADA LATE IN THE WEEK.... WHICH SHOULD HAVE A STRONG
INFLUENCE FOR HIGHER TEMPERATURES AND CONTINUING DRY CONDITIONS
IF IT COMES TRUE. THE GOOD NEWS IS THERE STILL APPEARS TO BE NO
ARCTIC AIR MASS OUTBREAKS. GAH

&&

.AVIATION...

SYNOPSIS/FOG: A STRONG FRONT FROM THE WEST IS PUSHING THROUGH
CENTRAL MONTANA WHILE A STUBBORN CORNER OF DENSE FOG HOLDS ON OVER
SHERIDAN COUNTY.

LLWS: THIS EVENING...STRONG WEST WINDS TONIGHT SHOULD EVENTUALLY SCOUR
OUT THE FOG.

WINDS: VARIABLE EARLY THIS EVENING. LATE TONIGHT EXPECT 20 TO 30
MPH FROM THE WEST WITH GUSTS UP TO 40 MPH...THEN 30 TO 40 MPH
SUSTAINED ON FRIDAY WITH GUSTS UP TO 60...ESPECIALLY FOR KGDV AND
KSDY

BLM

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM MST FRIDAY FOR DAWSON...GARFIELD...
MCCONE...PRAIRIE...RICHLAND...WIBAUX.

HIGH WIND WARNING UNTIL 3 PM MST FRIDAY FOR PETROLEUM...
SOUTHWEST PHILLIPS.

DENSE FOG ADVISORY UNTIL 6 PM MST THIS EVENING FOR SHERIDAN.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Feb 18, 2:43 PM MST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GLASGOW MT
243 PM MST THU FEB 18 2016

MTZ021>027-060-191100-
PETROLEUM-GARFIELD-MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
SOUTHWEST PHILLIPS-
243 PM MST THU FEB 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG WINDS ARE EXPECTED TO DEVELOP OVERNIGHT ACROSS THE REGION
AND A HIGH WIND WARNING IS IN EFFECT FOR TONIGHT AND FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING CONTINUES UNTIL FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ019-191100-
SHERIDAN-
243 PM MST THU FEB 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

EXPECT AREAS OF DENSE FOG THROUGH THIS AFTERNOON. BLACK ICE IS
ALSO A POSSIBILITY. A DENSE FOG ADVISORY IS IN EFFECT UNTIL 6 PM
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WEST WINDS OF 25 TO 35 MPH ARE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ016>018-020-059-061-062-191100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-WESTERN ROOSEVELT-NORTHERN PHILLIPS-NORTHERN VALLEY-
EASTERN ROOSEVELT-
243 PM MST THU FEB 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WEST WINDS OF 25 TO 40 MPH ARE POSSIBLE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 6:07 PM MSTDense Fog AdvisoryGGWSheridan3 hr
Feb 18, 8:34 PM MSTSpecial Weather StatementGGWDawson, Prairie, Wibaux71 min

Nearby

High Wind Warnings in Montana, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.